# SDR DHL2003805576

- Difficulty date: August 25, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP UPPER SKIN SHOWS INTERIM REPAIR AROUND XF 345.000 TO STA XF 354.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN SEGMENT (2024-T3 AL0.063) AND A SPLICE STRAP (7075-T6 AL0.063) IAW DHL-EDT66-5 AND DHL-DWGT66-R05.  CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT INTERIOR SURFACE AND THE SPLICE STRAP IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED THE NEW SKIN SEGMENT AND THE SPLICE STRAP ON LEFT WING OTBD FLAP UPPER SKIN (AROUND STA XF 345.000 TO XF 354.500) USING NEW FASTENERS.
